# SDR UALA2011081804393

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,532 hours, 23,410 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE IN SFO, APU WAS HASTILY SHUT DOWN WHEN MECH NOTICED HEAVY BLUE SMOKE COMING FROM THE EXHAUST.  ACCOMPLISHED APU PERFORMANCE CHECK, OPERATION NORMAL. NO FAULTS.
